# SDR REXA2019102451516

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035032035
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR BEAM  27LBL FROM  FS1000 TO FS1047 AT AFT BAGGAGE BAY. (CCT) (TCI: 53-30-306).
SUMMARY : DUE CORROSION LEVEL 2 ON FLOOR BEAM LBL27 STA FS 1000 TO FS 1047 AT AFT CARGO COMPARTMENT WAS REPAIRED PER CRJ/900 SRM 53-00-41-201-001-A03 PAR. 5.B. FIG.53-00-41-995-829.
